# SDR UALA2010123004772

- Difficulty date: December 30, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 37,334 hours, 8,120 cycles
- Engine: Pwa PW4084
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 117
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, APU BATTERY AND APU BATTERY CHARGER.  REPLACED CHARGER. OPS OK IAW MM.
